# SDR ASAA11510680

- Difficulty date: November 19, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 20,095 hours, 6,270 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION AUTO FAIL & ALTN LIGHTS ON.  ACCOMPLISHED FIM TASK 21 31 00 (DCPC) BITE OPS CHECK NORMAL.  GRD VERIFICATION TEST NORMAL.
